MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number 24370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported four 3m¿ ranger¿ blood/fluid warming high flow sets leaked blood at the connection of the tubing and cassette.No injuries or medical interventions were required due to the alleged malfunction.
 
Additional Manufacturer Narrative
The device has not been returned to solventum for analysis.Solventum is unable to verify the leak, identify exact location and root cause without the sample.Based on the problem description, a likely cause is a heat exchanger leak.Possible causes of heat exchanger leaks include over-pressurization above 300mmhg, insertion or removal of pressurized heat exchanger from heating unit, and heat exchanger not fully inserted into the heating unit.A review of the batch record showed this lot met all specification for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key24795343
Report Number2110898-2026-00017
Device Sequence Number15668134
Product Code BSB
UDI-Device Identifier10707387792708
UDI-Public0110707387792708112510301728103010HM10046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24370
Device Catalogue Number24370
Device Lot NumberHM10046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown